# SDR AALA20111011LAX01

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 82,036 hours, 12,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 AND RIGHT NUMBER 4 DOORS EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REPLACED BATTERY PACK AT RIGHT NUMBER 4 DOOR. OPS CHECK NORMAL.
